# SDR WX0A2022102174287

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 13,890 hours, 7,045 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D30665515
- Part serial: M18169
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF NR 01021278 EPSU TEST ON WEEKLY FAILED. FAULTING EPSU 13WL, EXIT SIGNS, AND ESCAPE SLIDE LIGHT. REF TSM 25-62-00-810-819-A STEP 4B AFT SLIDE REQUIRES REPLACEMENT. / PERFORMED SPECIAL PRECAUTIONS BEFORE WORK ON PAX DOOR REF AMM 52-10-00-860-001-A. REMOVED R2 7503MM DOOR SLIDE RAFT PACK REF AMM 25-62-44-000-804-A. INSTALLED SERVICEABLE R2 7503MM DOOR SLIDE RAFT PACK REF AMM 25-62-44-400-803-A. OPS TEST GOOD. PUT DOOR BACK TO SERVICEABLE CONDITION REF AMM 52-10-00-860-002-A."
